# SDR DL72S953102

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655838515
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, FOUND THE FUSELAGE SKIN BEHIND STRINGER 18A HAD A .3750 INCH CRACK AT BS 948.  THE CRACK EMANATES FROM THE LOWER FASTENER ROW OF THE STR 18A ATTACHMENTS AND PROGRESSES DOWNWARD TO EDGE OF THE SKIN.  THERE WAS ALSO INDICATION OF A CRACK PROGRESSING UPWARDS FROM THE SAME LOWER FASTENER.  THE CRACKS WERE STOP DRILLED AND CRACK CONTAINMENT HAS BEEN VERIFIED BY HFEC, AND AN EXTERNAL STEEL REPAIR DOUBLER WILL BE INSTALLED IN ACCORDANCE WITH BACO TWX DAL-ATL-95-0662RR, DATED JULY 5, 1995.
